18 Endeavor, Suite 200, Irvine, CA

I got lip injections a couple days ago but I want them to dissolve. How can I dissolve them without using Hyaluronidase?

Cosmetic Treatments QuestionsCategory: Lip AugmentationI got lip injections a couple days ago but I want them to dissolve. How can I dissolve them without using Hyaluronidase?
1 Answers
Dr. Elham Jafari Staff answered 4 years ago

Dissolving Lip Fillers

 
Hi and thank you for posting your question! It is very common for patients to have some swelling following filler injections in the lips and the shape of the lips in the days that follow the injection is hardly an indicator of the final results. I always recommend my patients to allow 2 weeks following any lip injections (or any filler of botox treatments in general) for the treatment results to settle and any swelling or inflammation to fully subside before rushing to do further treatments or revision. Once that period has passed and if you are still unhappy with the results, further adjustments and revisions can be done. If it is determined that filler should be partially removed, there is really no option other than hyaluronidase injection. I am just curious why you prefer not to use hyaluronidase. There are two formulations available: One is the older form which is obtained from animal sources and it requires allergic tests while some patients might object to its use given the source. The newer form (Hylenex) is recombinant – meaning that it is the human form that has been manufactured in the labs – and it is a lot safer than the animal form. In my practice I only use Hylenex for dissolving hyaluronic acid fillers when needed. I hope it helps and good luck!

 


IMPORTANT: These answers are for educational purposes only and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
[kkstarratings force="false" valign="bottom" align="left"]